Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can be the reason for round rashes on the stomach ?

Hi, I got a skin rash in my stomach.Now days its like a patches around my stomach.I am very affraid any specialist in cochin.
Tue, 10 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Dermatologist 's  Response
Hi.....dear user.,
Thanks for choosing HCM.,
Rash around stomach..? means could be around Novel..ok.,
You are not mentioned symptomatology and duration..,
It may be........Scabies, ID, Eczema..,
1) Tab cetrizine daily night times..,
2) Tab betamethasone 0.5 mg alternatively morning times..,
3) Betamethasone and gentamycin cream apply on affected area .,
2 times daily.....ok ., not respond, immediately consult ..,
near dermatologist ...good luck.,
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
dont worry much,take it easy
consult dermatologist near by you
dont apply anything except calamine lotion
take tab cetrizine at night
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

II had a total hysterectomy 2 1/2 years now but for the past 3mths i have been having all signs of pregnancy my stomach has grown and now the past mth i have been feeling thumps in my stomach daily all test came back negative doctor says its probably gas i know the difference but he cannot tell me why my stomach growing and im feeling these thumps

doctor1 MD

Hi, im a 17 year old girl with issues.. by that i mean recently everyday i have been getting rashes on my chest and arms and stomach, then my face gets red and hot, than i get really hot. its weird and happens randomly. i also get angry fairly easy, and i break out in a rash, and start feeling hot..

doctor1 MD

I look pregnant! I am arguably overweight by 30 or 40 lbs, but all of my weight goes to my stomach, and only my stomach, making me look more pregnant than I did when I actually was pregnant 7 years ago. I don t know what to do. Even as I am losing weight, it just makes my stomach even more round. People ask me how far along I am and it s been like this for yearsnow. it s driving me crazy!!!

Recent questions on  Betamethasone

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral Terbinafine. After 4 weeks of topical and 3 weeks of the oral terbinafine, he perscribed me a tube of Betamethasone, and everyday it has gotten better. But now says it was an alergic reaction, but nothing has changed in my groin area.

doctor1 MD

i have clotrimazole and betamethasone dipropionate lotion 30 mL my PCP doctor gave it to me to use around my ankles as i had a red itchy rash around both ankles. the lotion did take the rash away. i have gotten a red rash on my face on the right cheek that is also very itchy. my makeup only conceals it a little, as it more noticeable under lights or when i am outside. i take cholesterol medication and blood pressure medicine, also for anxiety i take generic version of xanax .025 2 to 3 times a day. Would this lotion be safe to try to use on my cheek.

Thanks very much. I am 75 years old and my name is Marcy.

doctor1 MD

I HAVE A PRICKLY RASH ON MY LEGS BEEN USING CORTISONE FOR MILD RASH NOW IT IS ALL OVER MY LEGS

doctor1 MD

Hi Doctor, One of my relatives has been diagnosed with cellulitis of the legs. I would like a second opinion and hence, I'm writing to you. I will atch pictures and the list of current medications the patient is on. Please let me know if you think...

doctor1 MD

redness and itching eyelids and under eyes. Swelling of the area which is red and under eye. Month ago put Cortizone 10 crème around the eye. Have discontinued the cortisone 10. Redness and itching continues which seems the medication has...

doctor1 MD

My 5year old son keeps getting painful itchy bumps on the tip if the foresin on his pennis. I took him to the dermatologist she said it might b bed bugs...I did all she sugessted but the bumps go away for a couple of weeks then the come back..she also prescribed betamethasone valerate cream....whatelse can I do

doctor1 MD

Hello Dcotor, I was also used betnovate N cream for 4 yrs, but I stopped using it, I consulted by a Dermatologist. he told me to stop using it. but I told him if wont use that cream my face will be itching and will dry. He has given some of creams which i am using from 20 days. 1. Sungrace total(sunscreen lotion). 2 Episoft (cleansing lotion). 3 Elovera cream (before sleeping). 4 Derive-CMS Gel ( for pimples). 5 Cutizone cream (for redness - this cream used for only 3 days. now i am not using). and also given Vitamin E tablets. These all I am using regularly, but still my face is itching and drying everyday. Please advice why it is still not recover? what I am using is correct? I am deciding to stop using all the creams. Its very difficult having a face like this and go to office. Please ahelp me what action to be taken. Thanks